# SDR DALA1248506700

- Difficulty date: August 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,248 hours, 16,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 550 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT APPROX BS 550 AT S15L.  INSTALLED DOUBLER REPAIR AND FILLER REPAIR IAW ERA 505971-14, REV ORIGINAL.
